MathSciNet Relay Station
MathSciNet bibliographic data
MR1990289 (2004e:13006) 13A30 (13H10)
Heinzer, William J.; Kim, Mee-Kyoung Properties of the fiber cone of ideals in local rings. Comm. Algebra 31 (2003), no. 7, 3529–3546.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement